DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12420

Title: Queues with dependency between interarrival and service times using mixtures of bivariates
Authors: IYER, SK
MANJUNATH, D
Keywords: correlated queue
system
Issue Date: 2006
Publisher: TAYLOR & FRANCIS INC
Citation: STOCHASTIC MODELS, 22(1), 3-20
Abstract: We analyze queueing models where the joint density of the interarrival time and the service time is described by a mixture of joint densities. These models occur naturally in multiclass populations serviced by a single server through a single queue. Other motivations for this model are to model the dependency between the interarrival and service times and consider queue control models. Performance models with component heavy tailed distributions that arise in communication networks are difficult to analyze. However, long tailed distributions can be approximated using a finite mixture of exponentials. Thus, the models analyzed here provide a tool for the study of performance models with heavy tailed distributions. The joint density of A and X , the interarrival and service times respectively, f ( a , x ), will be of the form f(a, x) = Sigma(i=1)(M) p(i)f(i)(a,x) where p(i) > 0 and Sigma(i=1)(M) p(i)=1. We derive the Laplace Stieltjes Transform of the waiting time distribution. We also present and discuss some numerical examples to describe the effect of the various parameters of the model.
URI: http://dx.doi.org/10.1080/15326340500294561
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12420
http://hdl.handle.net/10054/12420
ISSN: 1532-6349
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback